# SDR DL72L010169

- Difficulty date: January 30, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 71,508 hours, 48,063 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Panel
- Part number: 694859311
- Part serial: R00402
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 330 CREW NOTICED ELECTRICAL FUMES/SMOKE EMINATING FROM OVERHEAD PANEL THROUGH CONTROL STAND LIGHT OPENING.  STALL WARNING FAIL BATTERY C/B WAS POPPED, STALL WARNING PANEL WAS WARM TO TOUCH, WIND SHEAR FAIL LIGHT ALSO ILLUMINATED.  FOUND PRINTED CIRCUIT BOARD IN STALL WARNING PANEL BURNED PANEL ORDERED AGP FROM LAX.  REPLACED SAME.
